MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HUMERAL COMPONENT PLASMA SPRAYED SIZE 4 100 MM LENGTH FOR CEMENTED USE ONLY; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED

ZIMMER BIOMET, INC. HUMERAL COMPONENT PLASMA SPRAYED SIZE 4 100 MM LENGTH FOR CEMENTED USE ONLY; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Catalog Number 00840004410
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Osteolysis (2377); Aseptic loosening (4883)
Date of Event 01/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had elbow surgery.Subsequently, the patient was revised due to loosening of the humeral stem.There was harm/injury to the patient as the patient had to underwent additional surgical/medical procedure.Due diligence is complete.No additional information is available.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).D10 - pn: 00840001609 item name: ulnar component plasma sprayed size 6 ln: unknown pn: 00840009400 item name: articulation kit size 4 ln: 64295448.G2, country event occurred in: australia.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The following sections have been updated: b4, b5, g1, g3, g6, h2, h6, h11.The following sections have been corrected: a1, a3, h6, h11.H6 - proposed component code - mechanical (g04) - stem.The product will not be evaluated by zimmer biomet as was requested but not returned by the hospital.Once the investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that the patient had elbow surgery.Subsequently, the patient was revised due to bone loss and loosening of the humeral stem.There was harm/injury to the patient as the patient had to underwent additional surgical/medical procedure.Due diligence is complete.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were corrected: h6: the following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
HUMERAL COMPONENT PLASMA SPRAYED SIZE 4 100 MM LENGTH FOR CEMENTED USE ONLY
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21398444
Report Number0001822565-2025-00375
Device Sequence Number9199620
Product Code JDC
UDI-Device Identifier00889024271340
UDI-Public(01)00889024271340(17)290831(10)64290033
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123862
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00840004410
Device Lot Number64290033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer03/24/2025
06/11/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/28/2025
06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale